Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Fundamental Polyhedrons and Limit Point Sets of Kleinian Groups

Lars V. Ahlfors
Proceedings of the National Academy of Sciences of the United States of America
Vol. 55, No. 2 (Feb. 15, 1966), pp. 251-254
Stable URL: http://www.jstor.org/stable/57511
Page Count: 4
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Fundamental Polyhedrons and Limit Point Sets of Kleinian Groups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254